IEEE - Institute of Electrical and Electronics Engineers, Inc. - Greedy Forwarding in Dynamic Scale-Free Networks Embedded in Hyperbolic Metric Spaces

IEEE INFOCOM 2010 - IEEE Conference on Computer Communications

Author(s): Papadopoulos, F. ; Krioukov, D. ; Bogua, M. ; Vahdat, A.
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 March 2010
Conference Location: San Diego, CA, USA, USA
Conference Date: 14 March 2010
Page(s): 1 - 9
ISBN (CD): 978-1-4244-5837-0
ISBN (Electronic): 978-1-4244-5838-7
ISBN (Paper): 978-1-4244-5836-3
ISSN (CD): 0743-166X
ISSN (Paper): 0743-166X
DOI: 10.1109/INFCOM.2010.5462131
Regular:

We show that complex (scale-free) network topologies naturally emerge from hyperbolic metric spaces. Hyperbolic geometry facilitates maximally efficient greedy forwarding in these networks. Greedy... View More

Advertisement